# SDR IPXA2020101861398

- Difficulty date: October 3, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 75,162 hours, 16,351 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: NCA6042171
- Condition: Corroded
- Location: Bs 459
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C FOUND ADDITIONAL CORROSION ON T-ANGLE IN FWD AVIONICS COMPARTMENT AFT BULKHEAD AT STA 459 RBL 4 JUST BELOW REMOVED VERTICAL STIFFENER.  REMOVED, FABRICATED, AND INSTALLED T-ANGLE IN FWD AVIONICS, IAW SRM 51-33-01.  (MINOR)
